Revista Matemática Iberoamericana


Full-Text PDF (2765 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 253–289
DOI: 10.4171/RMI/74

Published online: 1988-08-31

$H^p$-Theory on Euclidean Space and the Dirac Operator

John E. Gilbert[1] and Margaret A.M. Murray[2]

(1) University of Texas at Austin, USA
(2) Virginia Tech, Blacksburg, USA

No abstract available for this article.

No keywords available for this article.

Gilbert John, Murray Margaret: $H^p$-Theory on Euclidean Space and the Dirac Operator. Rev. Mat. Iberoam. 4 (1988), 253-289. doi: 10.4171/RMI/74